# SDR HYIA20141219001

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N540BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2207
- Aircraft time: 8,343 hours, 5,288 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN OTBD TIRE LOCKS UP DURING NORMAL BRAKING.  R & R THE RT MAIN OTBD BRAKE IAW MM SEC 2 9.  OPERATIONS CHECKED SATISFACTORY WITH NO FURTHER DETAILS NOTED.
